MathSciNet Relay Station
MathSciNet bibliographic data
MR1821378 (2001k:58060) 58J50 (58J37)
Farsi, Carla Orbifold spectral theory. Rocky Mountain J. Math. 31 (2001), no. 1, 215–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement